# SDR P5CA2016100600278

- Difficulty date: October 5, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,022 hours, 2,459 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 82M0616
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 STATUS MESSAGE.  REMOVED AND REPLACED THE NRE 2 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02.  BITE CHECKED AND OPS CHECKED OK.
